# SDR USAASB98239

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA - FLT 1157 - EN ROUTE FROM BUF TO LGA, THE FLIGHT ATTENDANT IN THE AFT GALLEY REPORTED A BURNING ODOR, BUT COULD NOT IDENTIFY ORIGIN.  ODOR DISSIPATED WHEN LIGHTS TURNED OFF AND CIRCUIT BREAKERS WERE PULLED.  FLIGHT CONTINUED AND LANDED AT LGA WITHOUT FURTHER INCIDENT.  MAINTENANCE TURNED ON ALL EQUIPMENT IN AFT GALLEY AND RESET CIRCUIT BREAKERS.  CHECKED INSIDE CEILING PANELS AND BEHIND CIRCUIT BREAKER AND SWITCH PANELS.  INSPECTED WIRING AND COULD NOT FIND ANY EVIDENCE OF BURNING OR ODOR.  AIRCRAFT OK FOR SERVICE.  (X)
